Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Free surface flows past surfboards and sluice gates
Author: Binder, B.
Vanden-Broeck, J.
Citation: European Journal of Applied Mathematics, 2005; 16(5):601-619
Publisher: Cambridge Univ Press
Issue Date: 2005
ISSN: 0956-7925
Statement of
B. J. Binder and J.M. Vanden-Broeck
Abstract: Free surface potential flows past surfboards and sluice gates are considered. The problem is solved numerically by boundary integral equation methods. In addition weakly nonlinear solutions are presented. It is shown among the six possible types of steady flows, only three exist. The physical relevance of these solutions is discussed in terms of the radiation condition (which requires that there is no energy coming from infinity). In particular, it is shown there are no steady subcritical flows which satisfy the radiation condition. Similarly there are no solutions for the flow under a sluice gate
Rights: © 2005 Cambridge University Press
RMID: 0020063979
DOI: 10.1017/S0956792505006443
Published version:
Appears in Collections:Applied Mathematics publications

Files in This Item:
File Description SizeFormat 
hdl34991.pdfPublished version343.91 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.